# SDR UALA2011010700106

- Difficulty date: January 7, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 36,153 hours, 9,167 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Unsecure
- Location: Seat 4-6h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 4H AND 6H EMERGENCY LIGHTS ARE LOOSE AND HANGING OUT OF SEAT.  REINSTALLED EMERGENCY LIGHTS INTO SEATS, OP OKAY.
